# SDR AUS20021035

- Difficulty date: July 4, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: BAC1505100794
- Condition: Corroded
- Location: Wing Le
- Part time: 61,831 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING RIB CONTAINED GALVANIC CORROSION IN AREA OF LE WS 277.5. FOUND DURING CPCP INSPECTION.
